On the compactification problem for Stein surfaces
Compositio Mathematica, Volume 71 (1989) no. 1, p. 1-12
@article{CM_1989__71_1_1_0,
     author = {Van Tan, Vo},
     title = {On the compactification problem for Stein surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {1},
     year = {1989},
     pages = {1-12},
     zbl = {0682.32025},
     mrnumber = {1008801},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_1_1_0}
}
Van Tan, Vo. On the compactification problem for Stein surfaces. Compositio Mathematica, Volume 71 (1989) no. 1, pp. 1-12. http://www.numdam.org/item/CM_1989__71_1_1_0/

1 I. Enoki, (a) Surfaces of class VII0 with curves, Tohoku Math. J. 33 (1981) 453-492; (b) On parabolic Inoue surfaces, Preprint. | MR 643229 | Zbl 0476.14013

2 R. Hartshorne, Algebraic geometry. Graduate Texts in Math. # 52. Springer Verlag Berlin Heidelberg New York (1977). | MR 463157 | Zbl 0367.14001

3 A. Howard, On the compactification of a Stein surface. Math. Ann. 176 (1968) 221-224. | MR 223602 | Zbl 0182.11102

4 S. Iitaka, On logarithmic Kodaira dimension of algebraic varieties. Complex analysis & Algebraic geometry, Tokyo: Iwanami (1977) 175-189. | MR 569688 | Zbl 0351.14016

5 Ma Kato, Compact complex manifolds containing "global" spherical shells, I, Proc. Int. Symp. on Algebraic Geometry, Kyoto. Kinikuniya, Tokyo (1978) 45-84. | MR 578853 | Zbl 0421.32010

6 K. Kodaira, On the structure of complex analytic surfaces. Amer. J. Math. 86 (1964) 751-798; ibid. 88 (1966) 682-721; ibid. 90 (1968) 55-83, 1048-1063. | Zbl 0193.37702

7 F. Sakai, Kodaira dimensions of complements of divisors. Complex Analysis & Algebraic Geometry, Tokyo: Iwanami (1977) 239-257. | MR 590433 | Zbl 0375.14009

8 R. Simha, Algebraic varieties biholomorphic to C* x C*. Tohoku Math. J. 30 (1978) 455-461. | MR 509026 | Zbl 0402.32010

9 J.P. Serre, Groupes alg├ębriques et corps de classes. Hermann, Paris (1959). | Zbl 0097.35604

10 T. Ueda, Compactifications of C x C* and (C*)2. Tohoku Math. J. 31, (1979) 81-90. | MR 526511 | Zbl 0408.14011

11 A. Van De. Ven, Analytic compactifications of complex homology cells. Math. Ann. 147 (1962) 189-204. | MR 140125 | Zbl 0105.14406

12 Vo Van Tan, (a) On the compactification of strongly pseudoconvex surfaces. Proc. Amer. Math. Soc. 82 (1981) 407-410; (b) On the compactification of strongly pseudoconvex surfaces II. Proc. Amer. Math. Soc. 90 (1984) 189-194; (c) On the compactification of strongly pseudoconvex surfaces III. Math. Zeit. 195 (1987) 259-267. | MR 612730 | Zbl 0662.32024